Didelės antibiotikų dozės mažina krešėjimą.

Nacionalinė Medikų Asociacija paskelbė 2015-07-16 01:49
Skiriant didelias dozes amoksicilino/klavulaninės rūgšties kartu su varfarinu padidėja kraujavimo rizika. Nustatyta, kad didelės dozės minėto vaistų derinio 87,5 proc. atvejų padidina INR ≥4, o normalios dozės - tik 28,9 proc., rašoma žurnale Journal of Clinical Pharmacology. Plačiau...


Vaizdas: 
https://www.healthtap.com/topics/period-after-lochia


High Doses of Antibiotic Ups Risk of Over-Anticoagulation

(HealthDay News) -- Among hospitalized patients, high-dose amoxicillin/clavulanate correlates with increased risk of over-anticoagulation when combined with warfarin, according to a study published online July 2 in the Journal of Clinical Pharmacology.

Mahmoud I. Abdel-Aziz, from Assiut University in Egypt, and colleagues conducted a cross-sectional observational study involving 120 hospitalized patients to examine the impact of polypharmacy and high doses of amoxicillin/clavulanate on warfarin response.

The researchers found that during hospital stay, international normalized ratio (INR) values ≥4 were seen for 87.5 percent of patients prescribed high-dose amoxicillin/clavulanate and 28.9 percent of those prescribed normal dose (P < 0.001). An elevated number of potentially interacting drugs known to increase INR significantly predicted having INR values ≥4 (odds ratio, 2.5). An elevated number of potentially interacting drugs known to increase bleeding risk was identified as a significant predictor of bleeding episodes (odds ratio, 3.1).

"High doses of amoxicillin/clavulanate were associated with a higher risk of over anticoagulation when combined with warfarin than normal doses," the authors write. "Frequent monitoring of warfarin therapy along with patient's medications is necessary to avoid complications."

Abstract
Full Text (subscription or payment may be required)


Comments